Uniqueness of Shalika models

Chufeng Nien

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

Let Fq be a finite field of q elements, F a p-adic field, and D a quaternion division algebra over F This paper proves uniqueness of Shalika models for GL2n(Fq) and GL2n(D), and re-obtains uniqueness of Shalika models for GL2n(F) for any n ∈ N.

Original languageEnglish
Pages (from-to)1325-1340
Number of pages16
JournalCanadian Journal of Mathematics
Volume61
Issue number6
DOIs
Publication statusPublished - 2009 Dec

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Uniqueness of Shalika models'. Together they form a unique fingerprint.

Cite this